# SDR 2004F00045

- Difficulty date: January 13, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N7810W
- Make and model: Lear 25B
- Aircraft serial: 117
- Engine: Ge CJ6108
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE FIRE WARNING DURING FLIGHT. AFTER A/C LANDED, PILOT REPORTED INDICATION WAS INTERMITTENT.  COWL WAS REMOVED, ENGINE INSPECTED, NO INDICATION OF FIRE/OVERHEAT.  DETECTION LOOP INTACT/NO DAMAGE.  WIRING CONNECTIONS AT FIREWALL DISCONNECTED, APPEARED TO BE MORE THAN NORMAL BUILD UP OF GRIME/CARBON.  CLEANED TERMINALS/CONTACTS, RECONNECTED.  GROUND RUN, UNABLE TO DUPLICATE FIRE INDICATION.
